Jump to content
CrazyBoards.org

Lexapro and bad sleeping


Recommended Posts

I am up to 20mg of Lexapro. It took about three months to get up to this dose, I started at 5mg and went very slowly. I stared taking it in the morning but it made me very tired. There was actually one day at work when I took an hour-long nap in my car! My doctor and I decided that I should take it at night instead but I only did that briefly because I couldn't sleep through the night. Now I'm back to mornings but I'm still having a hard time sleeping. I wake up in the middle of the night and can't go back to sleep for hours. This used to happen to me every now and then before I started taking drugs for my mood disorder and it sucks.

Will this go away? I'm honestly only feeling a little bit better on the drug but I'm trying to give it a good shot.

At night I take lamotrigine and seroquel and those have helped my in every way possible, including my sleep. My dose of seroquel is ridiculously low, it's really only for sleep. I'm afraid that after a few more months of crappy sleep from the Lexapro my only resort will be more seroquel. I really don't want to take more of it. Taking another pill at night would push me up to four different drugs and that seems excessive to me.

So should I leave it alone and hope that one day this will get better or should I intervene right now?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...